A monotonicity property for Toda-type flows

Percy Deift, S. Rivera, Carlos Tomei, D.S. Watkins

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)463-468
JournalSIAM Journal on Matrix Analysis and Applications
Volume12
Issue number3
StatePublished - Jul 1991

Keywords

  • MONOTONICITY
  • TODA FLOW
  • EIGENVALUES

Cite this

Deift, P., Rivera, S., Tomei, C., & Watkins, D. S. (1991). A monotonicity property for Toda-type flows. SIAM Journal on Matrix Analysis and Applications, 12(3), 463-468.